Construction of positive definite functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978), pp. 43-53.
@article{RSMUP_1978__60__43_0,
     author = {Fig\`a-Talamanca, Alessandro},
     title = {Construction of positive definite functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {43--53},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {60},
     year = {1978},
     zbl = {0436.43005},
     mrnumber = {555955},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__60__43_0/}
}
TY  - JOUR
AU  - Figà-Talamanca, Alessandro
TI  - Construction of positive definite functions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1978
DA  - 1978///
SP  - 43
EP  - 53
VL  - 60
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1978__60__43_0/
UR  - https://zbmath.org/?q=an%3A0436.43005
UR  - https://www.ams.org/mathscinet-getitem?mr=555955
LA  - en
ID  - RSMUP_1978__60__43_0
ER  - 
%0 Journal Article
%A Figà-Talamanca, Alessandro
%T Construction of positive definite functions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1978
%P 43-53
%V 60
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1978__60__43_0
Figà-Talamanca, Alessandro. Construction of positive definite functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978), pp. 43-53. http://www.numdam.org/item/RSMUP_1978__60__43_0/

[1] L. Baggett - K. Taylor, Groups with completely reducible regular representations (preprint). | MR

[2] L. Baggett - K. Taylor, A sufficient condition for the complete reducibility of the regular representations (preprint). | MR

[3] C. Cecchini - A. Figà-Talamanca, Projections of uniqueness for Lp(G), Pac. J. of Math., 51 (1974), pp. 37-47. | MR | Zbl

[4] M. Cowling, B(SL(2,R)) is symmetric (preprint).

[5] M. Cowling, Personal communication.

[6] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France, 92 (1964), pp. 181-236. | Numdam | MR | Zbl

[7] A. Figa-Talamanca, Positive definite functions which vanish at infinity, Pac. J. of Math., 69 (1977), pp. 355-363. | MR | Zbl

[8] A. Figà-Talamanca - M.A. Picardello, Functions that operate on the algebra B0(G), Pac. Journ. of Math., 74 (1978), pp. 57-61. | MR | Zbl

[9] E. Hewitt - S. ZUCKERMANN, Singular measures with absolutely continuous convolution squares, Proc. Camb. Phil. Soc., 62 (1966). | MR | Zbl

[10] J.R. Liukonnen - M.W. Mislove, Symmetry in Fourier-Stieltjes algebras, | Zbl

[11] G. Mauceri, Square integrable representations and the Fourier algebra of a unimodular group, Pac. J. of Math., 73 (1977), pp. 143-154. | MR | Zbl

[12] G. Mauceri - M.A. Picardello, Noncomponent unimodular groups with purely atomic Plaucherel measures (to appear Proc. Am. Math. Soc.). | MR | Zbl

[13] M.A. Picardello, Lie groups without square-integrable representations (preprint).

[14] N. Th. Varofoulos, The functions which operate on B 0(Γ) of a discrete group Γ, Bull. Soc. Math. France, 93 (1965), pp. 301-321. | Numdam | Zbl

[15] M. Walter, On a theorem of Figà-Talamanca, Proc. Amer. Math. Soc., 60 (1976), pp. 72-74. | MR | Zbl